# SDR USAA920081810

- Difficulty date: October 5, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 46,930 hours, 18,448 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Duct
- Part number: D2127405700600
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 0468 CMH-PHX, AFTER TAKEOFF, CABIN TEMPERATURE CLIMBED TO 105 DEGREES (FORWARD) & 102 DEGREES (AFT).  A/C PACKS TEMPERATURE WERE NORMAL.  SELECTED HOT AIR TO OFF & NO CHANGE.  FLT ATTENDANT SMELLED ELECTRICAL TYPE ODOR.  AC RETURNED TO CMH.   MAINTENANCE REMOVED AND REPLACED DUCT NEAR RECIRCULATION FAN CHECK VALVE.  OPERATIONAL CHECK WAS GOOD.
